RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 2, Pages 229–239 (Mi jsfu181)  

This article is cited in 4 scientific papers (total in 4 papers)

Numerical operations on random variables and their application

Boris S. Dobronetsa, Olga A. Popovab

a Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia
b Siberian State Automobile and Highway Academy, Omsk, Russia

Abstract: It is considers the application of numerical operations on random variables. The description and properties of the basic operations on probability density function are considered. Algorithms and examples of solutions of systems linear algebraic and nonlinear system equations are submitted. It is considered the examples of using of developed methods in practice of economic decision-making. It is shown, that the given approach allows essentially improve quality of decision-making and reduce volume of calculations.

Keywords: numerical operations on random variables, histogram arithmetics, functions of random variables, stochastic system linear algebraic equations, stochastic nonlinear equations, the theory of decision-making, interval mathematics.

Full text: PDF file (284 kB)
References: PDF file   HTML file
UDC: 519.24
Received: 12.11.2010
Received in revised form: 01.12.2010
Accepted: 10.01.2011

Citation: Boris S. Dobronets, Olga A. Popova, “Numerical operations on random variables and their application”, J. Sib. Fed. Univ. Math. Phys., 4:2 (2011), 229–239

Citation in format AMSBIB
\Bibitem{DobPop11}
\by Boris~S.~Dobronets, Olga~A.~Popova
\paper Numerical operations on random variables and their application
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 2
\pages 229--239
\mathnet{http://mi.mathnet.ru/jsfu181}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu181
  • http://mi.mathnet.ru/eng/jsfu/v4/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dobronets B.S., Popova O.A., “Chislennyi veroyatnostnyi analiz dlya issledovaniya sistem v usloviyakh neopredelennosti”, Vestnik tomskogo gosudarstvennogo universiteta. upravlenie, vychislitelnaya tekhnika i informatika, 2012, no. 4, 39–46  elib
    2. Boris S. Dobronets, Artem M. Krantsevich, Nikolay M. Krantsevich, “Software implementation of numerical operations on random variables”, Zhurn. SFU. Ser. Matem. i fiz., 6:2 (2013), 168–173  mathnet
    3. Olga A. Popova, “Optimization problems with random data”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 506–515  mathnet
    4. V. A. Romanenko, “Optimalnoe kompleksirovanie resursov proizvodstvennykh sistem v usloviyakh neopredelennosti”, UBS, 60 (2016), 188–212  mathnet  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:804
    Full text:190
    References:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019